Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Error bounds for polynomial spline interpolation


Author: Martin H. Schultz
Journal: Math. Comp. 24 (1970), 507-515
MSC: Primary 41.30; Secondary 65.00
MathSciNet review: 0275025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New upper and lower bounds for the $ {L^2}$ and $ {L^\infty }$ norms of derivatives of the error in polynomial spline interpolation are derived. These results improve corresponding results of Ahlberg, Nilson, and Walsh, cf. [1], and Schultz and Varga, cf. [5].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.30, 65.00

Retrieve articles in all journals with MSC: 41.30, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0275025-9
Keywords: Spline, interpolation, approximation
Article copyright: © Copyright 1970 American Mathematical Society